# SDR SWIA2020090252159

- Difficulty date: July 20, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL BETWEEN F.S. 449.85 AND F.S. 499.00 IS CORRODED.  C-CHECK RO 8/29/2020.  REMOVED AND REPLACED RT SIDE SEAT RAIL BETWEEN F.S. 449.85 AND F.S. 499.00 IAW CRJ 200 AMM.
